# SDR CALA2023062101961

- Difficulty date: June 21, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 107,689 hours, 22,788 cycles
- System (JASC): 3400 · Navigation System
- Part: Tat Probe
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAT PROBE ANNCTR IN FLT UPDATING WITH INDICATED FAULTS. REPLACED THE TAT PROBE REF. MM 34-12-02. PROBE GROUND CHECKS GOOD. ADD EMP:404924
